# SDR CALA2023042401235

- Difficulty date: April 22, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737-8
- Aircraft serial: 28801
- Aircraft time: 70,453 hours, 26,691 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Lh Window Fr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER HFEC INSPECTION AT THE LH WINDOW FRAME AT THE UPPER AFT CORNER AND INNER CORNER RADIUS FOUND TO BE CRACK PER EA 5310-04554 REV B STEP 9.1 STEP 9.2 (REF AAR NR 99966034)
